American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.13) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] L. J. Mordell. On some sextic diophantine equations of genus $2$ . Proc. Amer. Math. Soc. 21 (1969) 347-350. MR 0236108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Taro Morishima and Takeo Miyoshi. On the Diophantine equation $x\sp{p}+y\sp{p}=cz\sp{p}$ . Proc. Amer. Math. Soc. 16 (1965) 833-836. MR 0180526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. B. Townes. Notes on the Diophantine equation $x\sp{2}+7y\sp{2}=2\sp{n+2}$ . Proc. Amer. Math. Soc. 13 (1962) 864-869. MR 0142507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alfred Brauer and James E. Shockley. On Diophantine equations of the form $x\sp{n}+y\sp{n} =hp\sp{m}$ . Proc. Amer. Math. Soc. 12 (1961) 951-953. MR 0136576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1